# SDR MWEA020371

- Difficulty date: May 21, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 39,238 hours, 39,772 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591140511
- Condition: Misdrilled
- Location: Station 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 5 LEFT HAS A UNFILLED HOLE. LOOKS LIKE A MISS DRILL DURING INSTALL STATION 207.  --  FABRICATED AND INSTALLED REPAIR DOUBLER.
